# SDR BAQA082729

- Difficulty date: December 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,479 hours
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: L316M30C1003
- Part serial: 0291
- Condition: Failed
- Location: Cockpit
- Part time: 87 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTRAL DISPLAY UNIT HAS DIGITAL SEGMENTS BURNED OUT, AND SELECT SWITCH KNOB BROKEN OFF. REPLACED WITH SERVICEABLE UNIT.
